| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported on (b)(6) 2026, while a nurse was preparing to administer an iv infusion using a disposable implantable drug delivery device cannula (inserted by the intravenous therapy specialist on (b)(6) 2026), fluid leakage was detected in the needle cannula tubing.After replacing the positive pressure connector, leakage persisted.Upon further inspection, it was determined that the leak was occurring at the connection point between the cannula and the needleless injection cap.The infusion was suspended after contacting the intravenous therapy team.The original cannula was removed that same day, and a venous therapy specialist came to the bedside to reinsert the cannula.